How long has it been that you believed what’s causing your stubborn acne is dirt? You know, you purchase different brands of facial cleansers to see which one works and all of them just doesn’t. It is in fact imperative that you face your face two to three times daily but to get rid of acne you should not just stop there. You need an acne treatment that will help you control your blemishes and prevent them from coming back. To know more, check out Actagainstacne.com/.
I think it’s time to finally put an end to this myth. You having acne and others do not is not because your ways are filthy. It is not because your surroundings are dirtier than other’s. Dirt and being unhygienic only makes your condition more severe but it is not the direct cause of acne -just like stress. One cause of acne is the overproduction of sebum or oil just beneath the follicle. This then gets pushed in the pores along with dead skin cells. Bacteria then worsens the acne, it irritates the pores making the bump bigger and swelling makes it painful too. Other causes include high carb diet, cosmetics that clog the pores. One should always make sure to clean face and neck all over before going to bed or choose non comedogenic cosmetic products.
What one should do to get rid of acne is wash face thoroughly, dry it off gently, and apply acne products that would aid in unclogging the pores, reduce the redness and the swelling and dry off the actual bump until it dies. There are plenty of different topical products you could buy over the counter that works this way. Look for products containing benzoyl peroxide, azelaic acid, sulfur or salicylic acid or a combination of both.
If you have severe acne, using just topical products might not work the magic for you. A combination of it and oral antibiotics could do the trick. Oral antibiotics however are prescription meds so you need your skin doctor’s advice to be able to get it. Oral acne treatments however can have temporary as well as permanent side effects from dizziness and stomach upset up to intestinal infection and vaginal yeast infection. These side effects would all be dependent on which antibiotic you use and for how long. Having said this, I think we all should agree on consulting a dermatologist first. Good luck.